It is currently Sat Feb 24, 2018 4:10 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Jan 10, 2018 4:54 pm 
Offline
One Month or More
One Month or More

Joined: Sun Apr 17, 2016 3:16 am
Posts: 36
Hello, today is my third day on suboxone after stopping a 5 year roxicodone addiction. I'm pleased to say so far so good, however I'm experiencing a very bizarre side effect and I'm just wondering if anyone else has experienced this.

One of the first symptoms I experienced while in withdrawal was excess saliva forming in my mouth. I googled it and it seems to be a common side effect of withdrawal, but now I'm three days into Suboxone and I'm still salivating like a bulldog...I assumed it would go away once on the Subs...its more annoying then anything and I'm wondering if anyone else has gone through this and will it ever go back to normal?


Top
 Profile  
 
PostPosted: Fri Jan 12, 2018 1:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1032
I can't say I've experienced this side-effect personally. What I will suggest is that 3 days is very early days to be coming to any solid conclusions as to Suboxone's long term effects on your body. Wait a couple of weeks until you've stabilised, and if you're still experiencing problems then it's time to start asking questions.


Top
 Profile  
 
PostPosted: Mon Jan 15, 2018 1:14 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Feb 03, 2013 5:56 pm
Posts: 40
Location: Western Area
How's it going now? Can't say I've ever heard of that side effect but maybe it's because you're producing excess saliva due to having it dissolve in your mouth. Who knows?

Let us know how it turns out and if it went away.

_________________
If there is no struggle, there is no progress.
Frederick Douglass


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group